Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Harmonic functions and their conjugates on Hilbert space


Author: Michael J. Fisher
Journal: Trans. Amer. Math. Soc. 137 (1969), 387-405
MSC: Primary 46G99
DOI: https://doi.org/10.1090/S0002-9947-1969-0632071-9
MathSciNet review: 0632071
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. J. Fisher, Singular integral operators over a Hilbert space, Trans. Amer. Math. Soc. 131 (1968), 437-465. MR 0223940 (36:6987)
  • [2] -, Tame singular integrals, Studia Math. (to appear). MR 0251591 (40:4818)
  • [3] L. Gross, Integration and nonlinear transformations in Hilbert space, Trans. Amer. Math. Soc. 94 (1960), 404-440. MR 0112025 (22:2883)
  • [4] -, Harmonic analysis on Hilbert space, Mem. Amer. Math. Soc., No. 46 (1963). MR 0161095 (28:4304)
  • [5] -, Abstract Wiener spaces, Proc. Fifth Berkeley Sympos. on Math. Stat. and Prob. (1965), Univ of California Press, Berkeley, Calif., 1967. MR 0212152 (35:3027)
  • [6] -, Potential theory on Hilbert space, J. Functional Analysis 1 (1967), 123-181. MR 0227747 (37:3331)
  • [7] L. Hörmander, Estimates for translation invariant operators in $ {L^p}$ spaces, Acta Math. 104 (1960), 93-139. MR 0121655 (22:12389)
  • [8] I. E. Segal, Tensor algebras over Hilbert spaces, Trans. Amer. Math. Soc. 81 (1956), 106-134. MR 0076317 (17:880d)
  • [9] -, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12-41. MR 0102759 (21:1545)
  • [10] E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables, Acta Math. 103 (1960), 25-62. MR 0121579 (22:12315)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G99

Retrieve articles in all journals with MSC: 46G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0632071-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society